Rare, But Serious, Side Effect Reported With One MS Drug

A board to discuss the Multiple Sclerosis modifying drug Rebif

Rare, But Serious, Side Effect Reported With One MS Drug

Postby MSUK » Fri Apr 04, 2014 5:57 am

A handful of people taking a medication called Rebif to treat multiple sclerosis have developed a serious condition that causes blood clots to form in small blood vessels throughout the body.

In a letter in the March 27 issue of the New England Journal of Medicine, Scottish researchers reported that they found an unexpectedly high number of cases of "thrombotic microangiopathy" in people taking Rebif who suddenly developed severe high blood pressure. The condition is a combination of the clotting disorders hemolytic-uremic syndrome and thrombotic thrombocytopenic purpura (HUS/TTP)......... Read More - http://www.ms-uk.org/rebif
MS-UK - http://www.ms-uk.org/
User avatar
MSUK
Family Elder
 
Posts: 2211
Joined: Wed Oct 14, 2009 2:00 pm

Advertisement

Return to Rebif

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service